# SDR DALA2025122209287

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 66,260 hours, 34,464 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMER DOOR KEPT SHOWING OPEN THEN ARMED FA SAYS DOOR SEAL ON TOP IS VISIBLE.   FOUND COVER FLAP FOR PROX SWITCH OUT OF PLACE. REMOVED AND RE INSTALLED. COVER FLAP. OPS CK. GOOD. A/C OK FOR SVC. REF. AMM 52-71. (7797136)
